question-icon

Suggest remedies for burning and pain in abdomen, bloating and diarrhea

default
Posted on Mon, 16 May 2016
Question: Hi, i am a 30 year old female with a history of 2 bouts of gastritis. A month back, started with upper abdomen pain after eating following which i started diarrhea with low grade fever. My gastro advised levoflox 725 once daily for 5 days, providac twice daily, anf topcid 40 after meals. The diarrhea stopped but the burning and pain with gas is still persisting despite taking topcid. Also started loose stools in small qauntities with whole abdomen pain in the past two days especially after eating.feels like intestines have not been cleared. Please advise.
doctor
Answered by Dr. Amit Jain (6 hours later)
Brief Answer:
Take tablet rabeprazole

Detailed Answer:
Hello! Thanks for putting your query in HCM. I am Dr.Amit Jain (DM, Gastroenterologist).

For burning sensation, bloating and gas I will advise you:
1. Since problem is not being solved with tablet topcid, I will suggest you to take a proton pump inhibitor like rabeprazole 40mg od before breakfast, which is more potent than tablet topcid
2. Observe whether dairy products worsen this symptom then avoid dairy products
3. Don't take carbonated drinks
4.Avoid cabbage, beans, pulses
5. Take capsule of simethicone and tab gasex by Himalaya may be twice a day. Both I found very useful in my patients with bloating symptoms

loose stool and abdominal pain may be due to recent GI infection for which I will suggest you to take tablet rifaximin 400mg twice a day for 14 days. It is a mild antibiotic that acts only in GIT.


I hope I have answered your query. If you have any further query I will be happy to answer that too. Wish you a good health
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Amit Jain

Gastroenterologist

Practicing since :2000

Answered : 1524 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedies for burning and pain in abdomen, bloating and diarrhea

Brief Answer: Take tablet rabeprazole Detailed Answer: Hello! Thanks for putting your query in HCM. I am Dr.Amit Jain (DM, Gastroenterologist). For burning sensation, bloating and gas I will advise you: 1. Since problem is not being solved with tablet topcid, I will suggest you to take a proton pump inhibitor like rabeprazole 40mg od before breakfast, which is more potent than tablet topcid 2. Observe whether dairy products worsen this symptom then avoid dairy products 3. Don't take carbonated drinks 4.Avoid cabbage, beans, pulses 5. Take capsule of simethicone and tab gasex by Himalaya may be twice a day. Both I found very useful in my patients with bloating symptoms loose stool and abdominal pain may be due to recent GI infection for which I will suggest you to take tablet rifaximin 400mg twice a day for 14 days. It is a mild antibiotic that acts only in GIT. I hope I have answered your query. If you have any further query I will be happy to answer that too. Wish you a good health